RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 685–692 (Mi zvmmf6965)  

On the question of the choice of optimal parameters in the solution of the difference analogue of the Dirichlet problem in cylindric geometry

R. T. Dyldina, V. A. Enal'skii

Chelyabinsk

Full text: PDF file (633 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 160–168

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N22; Secondary 65B99
Received: 10.03.1969
Revised: 10.07.1969

Citation: R. T. Dyldina, V. A. Enal'skii, “On the question of the choice of optimal parameters in the solution of the difference analogue of the Dirichlet problem in cylindric geometry”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 685–692; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 160–168

Citation in format AMSBIB
\Bibitem{DylEna70}
\by R.~T.~Dyldina, V.~A.~Enal'skii
\paper On the question of the choice of optimal parameters in the solution of the difference analogue of the Dirichlet problem in cylindric geometry
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 685--692
\mathnet{http://mi.mathnet.ru/zvmmf6965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280019}
\zmath{https://zbmath.org/?q=an:0225.65088}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 160--168
\crossref{https://doi.org/10.1016/0041-5553(70)90122-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6965
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p685

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020